Madjid Eshaghi Gordji
Madjid Eshaghi Gordji
Dirección de correo verificada de semnan.ac.ir - Página principal
TítuloCitado porAño
Stability of a mixed type cubic–quartic functional equation in non-Archimedean spaces
ME Gordji, MB Savadkouhi
Applied Mathematics Letters 23 (10), 1198-1202, 2010
1332010
On the generalized Hyers-Ulam-Rassias stability of quadratic functional equations
ME Gordji, H Khodaei
Abstract and Applied Analysis 2009, 2009
1292009
Solution and stability of generalized mixed type cubic, quadratic and additive functional equation in quasi-Banach spaces
ME Gordji, H Khodaei
Nonlinear Analysis: Theory, Methods & Applications 71 (11), 5629-5643, 2009
1272009
Stability of Functional Equations: Modern Techniques and Their Applications
ME Gordji, H Khodaei
Lap Lambert Academic Publishing, 2010
1132010
Approximately-Jordan homomorphisms on Banach algebras
ME Gordji, T Karimi, SK Gharetapeh
Journal of Inequalities and Applications 2009 (1), 870843, 2009
1082009
Solution and stability of a mixed type cubic and quartic functional equation in quasi-Banach spaces
ME Gordji, S Zolfaghari, JM Rassias, MB Savadkouhi
Abstract and Applied Analysis 2009, 2009
942009
Approximate ternary Jordan derivations on Banach ternary algebras
MB Savadkouhi, ME Gordji, JM Rassias, N Ghobadipour
Journal of Mathematical Physics 50 (4), 042303, 2009
872009
STABILITY OF TERNARY QUADRATIC DERIVATION ON TERNARY BANACH ALGEBRAS.
S Shagholi, ME Gordji, MB Savadkouhi
Journal of Computational Analysis & Applications 13 (6), 2011
852011
On the stability of a generalized quadratic and quartic type functional equation in quasi-Banach spaces
ME Gordji, S Abbaszadeh, C Park
Journal of Inequalities and Applications 2009 (1), 153084, 2009
852009
Approximately J∗-homomorphisms: a fixed point approach
ME Gordji, A Najati
Journal of Geometry and Physics 60 (5), 809-814, 2010
832010
NEARLY TERNARY CUBIC HOMOMORPHISM IN TERNARY FRÉCHET ALGEBRAS.
S Shagholi, ME Gordji, MB Savadkouhi
Journal of Computational Analysis & Applications 13 (6), 2011
812011
Stability of an additive-cubic-quartic functional equation
M Eshaghi-Gordji, S Kaboli-Gharetapeh, C Park, S Zolfaghari
Advances in Difference Equations 2009 (1), 395693, 2010
812010
Nearly ring homomorphisms and nearly ring derivations on non-Archimedean Banach algebras
ME Gordji
Abstract and Applied Analysis 2010, 2010
802010
On the stability of J∗-derivations
ME Gordji, MB Ghaemi, SK Gharetapeh, S Shams, A Ebadian
Journal of Geometry and Physics 60 (3), 454-459, 2010
792010
Approximation of radical functional equations related to quadratic and quartic mappings
H Khodaei, ME Gordji, SS Kim, YJ Cho
Journal of Mathematical Analysis and Applications 395 (1), 284-297, 2012
762012
Stability of mixed type cubic and quartic functional equations in random normed spaces
ME Gordji, MB Savadkouhi
Journal of Inequalities and Applications 2009 (1), 527462, 2009
742009
Stability of cubic and quartic functional equations in non-Archimedean spaces
ME Gordji, MB Savadkouhi
Acta Applicandae Mathematicae 110 (3), 1321-1329, 2010
712010
Quadratic-quartic functional equations in RN-spaces
ME Gordji, MB Savadkouhi, C Park
Journal of Inequalities and Applications 2009 (1), 868423, 2009
672009
On ϕ-convex functions
ME Gordji, MR Delavar, M De La Sen
J. Math. Inequal 10 (1), 173-183, 2016
652016
n-JORDAN HOMOMORPHISMS
ME Gordji
Bulletin of the Australian Mathematical Society 80 (1), 159-164, 2009
652009
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20